# SDR 01FDEA00477

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 2830 · Fuel Dump System
- Part: Fuel Cap
- Condition: Faulty
- Location: #3 Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

01-204 AFT T/O #3 FUEL TANK GAUGE IND LOSS OF FUEL FROM THAT TANK. #3 BOOST PUMPS SHUTOFF & CROSSFEED #3 ENG FROM #1 FUEL TANK.  INSTALL NEW FUEL CAP IN ACCORD WITH B727 MM 28-11-031-4. OK TO CONTINUE.
